# SDR SWAA2021112239969

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR SUB-THRESHOLD WEB AT WL 153; STA 787+12 RBL 25; STA 787+13 RBL 26; STA 787+17 TO 807+6 RBL 26; STA 807+7 TO STA 807+14 RBL 26; STA 827+2 TO STA 827+6 RBL 26. ; / [01] REMOVED CORROSION ON AFT CARGO BAY DOOR SUB-THRESHOLD WEB AT WL 153 FROM STA 787+12 TO 827+6 AND RBL 25 L=10 W=1.5. MATERIAL LOST IS MORE THAN 20% THEREFORE FOUND TO BE OUT OF LIMITS ORIGINAL MATERIAL THICKNESS IS .050'' REMAINING THICKNESS IS .030 PER REF SRM 53-60-15-1A-1; [02] REMOVED AFT CARGO BAY DOOR SUB-THRESHOLD WEB AT WL 153 PER REF SRM 51-40-02-0G; [03] VERIFIED CORROSION REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1; [04] LOCATED AND DRILLED NEW SUB-THRESHOLD WEB ACB AT BS 797 TO BS 847 RBL 25 WL 153 IAW SRM 51-40-05-0G-0; [05] VERIFIED LOCATION AND DRILL UP OF SUB-THRESHOLD WEB PER SRM 51-40-05; [06] OK TO INSTALL NEW PART; [07] VERIFIED OK TO INSTALL NEW PART (STEP 6).; [08] INSTALLED NEW AFT CARGO BAY DOOR SUB-THRESHOLD WEB AT WL153; RBL26; BS707-BS847; IAW SRM 51-40-02-0G-0 AND DWG#146A8120; [09] VERIFIED INSTALLED NEW AFT CARGO BAY DOOR SUB-THRESHOLD WEB AT WL153; RBL26; BS707-BS847; IAW SRM 51-40-02-0G-0 AND DWG#146A8120.; [10] VERIFIED ALL STEPS COMPLETE.
